| Model Number |
E1450-4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Superficial (First Degree) Burn (2685)
| Date of Event |
07/24/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during open hysterectomy, the electrode sparks burnt at surgeon¿s finger.There was 1st degree burn and treated by pain killer.They used another electrode to complete the procedure.